# SDR UPS06M46180

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - BUS R EMERG A/C OFF.  F/O CRT'S BLANK, IRU 2 ON BATTERY.  REMOVED AND REPLACED NR 3 RCCB IAW AMM 24-50-01-4.  RAN NR 2 ENG, NO FAULTS NOTED.  SYS NORMAL.
